|[Pictured: Won’t see THIS anymore, for a while. TOO RISKY!]|
I’ve been trying to let some folks know that I am having a disabling reaction to some meds I recently started taking. I’ve been complaining that I am additionally disabled, recently. And when I just stood up to get out of my chair, I just got faint and quickly moved over toward my bed, where luckily I flopped down. (Imagine if it was the floor, or I was getting out of a seat at a sidewalk cafe onto cement.) THAT’S WHY I HAVE BEEN STAYING IN! AND, I think the whole thing is because I am faint from not eating and I shouldn’t be taking these meds on empty stomachs. .I saw where this was headed last night, when I went to bed on empty. If you are wondering what it feels like, if you have ever eaten too many, really strong, hash brownies. THAT’S EXACTLY WHAT IT FEELS LIKE. I don’t do pot brownies, cause I don’t like falling right to sleep. I have to FIGHT just to stay awake and could easily go to sleep at any point of the day or night. And sometimes, even when you are standing up and aren’t in bed, yet. I tweeted last week as a hint of what felt like was coming (cause I have already been stumbling, a lot) was that I better start wearing a helmet at all times when I walk outside, even when I’m not riding a bike. As of today, I see that IS the situation, at least for now.